# SDR DALA2024111210881

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N369DN
- Make and model: Airbus A321-211
- Aircraft serial: 8697
- Aircraft time: 17,860 hours, 7,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3069, CORROSION CENTER FITTING LOCATED FROM FR66 TO FR68 AND STR 23RH AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED CENTER FITTING LOCATED FROM FR66 TO FR68 AND STR 23RH AFT GALLEY AREA AS PER A321 SRM 51-42-11 A321 SRM 51-72-11 AND DWG D53480505 RELEASE DATE 23-OCT-24 ISSUE: FB TOOK MEASURE OF CORROSION ARE L= 1.880 INCH W= 0.225 INCH D= 0.141 INCH. (LP 0655522).
